Affordable Access

Access to the full text

Holomorphic deformations of the Ricci-flat \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\partial \overline \partial $$\end{document}-manifolds

Authors
  • Liu, Hai Sheng1
  • 1 Zhejiang University, Center of Mathematical Sciences, Hangzhou, 310027, P. R. China , Hangzhou (China)
Type
Published Article
Journal
Acta Mathematica Sinica, English Series
Publisher
Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society
Publication Date
May 08, 2016
Volume
32
Issue
6
Pages
643–658
Identifiers
DOI: 10.1007/s10114-016-5201-4
Source
Springer Nature
Keywords
License
Yellow

Abstract

We present a construction of globally convergent power series of integrable Beltrami differentials on the Ricci-flat \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\partial \overline \partial $$\end{document}-manifolds and also a construction of global canonical family of holomorphic (n, 0)-forms on the deformation spaces of the Ricci-flat \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\partial \overline \partial $$\end{document}-manifolds.

Report this publication

Statistics

Seen <100 times